# SDR UALA2012101905987

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,935 hours, 11,893 cycles
- Engine: Pwa PW4052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION FOUND AT STA 1042-1044 RBL 88.  FABRICATED AND INSTALLED SEAT TRACK PER SRM 53-00-52 REPAIR 3 FIG 201.
